# SDR AALA20031429

- Difficulty date: December 14, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N447AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49473
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  SEAT MOUNTED EMERGENCY PATH LIGHT INOPERATIVE AT SEAT 25D.  REPLACED SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY AT SEAT 25D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
